Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2020, Volume 203, Number 2, Pages 192–204 (Mi tmf9693)  

This article is cited in 1 scientific paper (total in 1 paper)

Integration of the nonlinear Korteweg–de Vries equation with an additional term

A. B. Khasanov, M. M. Matjakubov

Urgench State University named after Al-Khorezmi, Urgench, Uzbekistan

Abstract: We use the method of the inverse spectral problem to integrate the nonlinear Korteweg–de Vries equation with an additional term in the class of periodic functions.

Keywords: Korteweg–de Vries equation with an additional term, Lax pair, trace formula, inverse spectral problem, Sturm–Liouville operator, Dubrovin system of equations.

DOI: https://doi.org/10.4213/tmf9693

Full text: PDF file (451 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2020, 203:2, 596–607

Bibliographic databases:

Received: 07.01.2019
Revised: 01.06.2019

Citation: A. B. Khasanov, M. M. Matjakubov, “Integration of the nonlinear Korteweg–de Vries equation with an additional term”, TMF, 203:2 (2020), 192–204; Theoret. and Math. Phys., 203:2 (2020), 596–607

Citation in format AMSBIB
\Bibitem{KhaMat20}
\by A.~B.~Khasanov, M.~M.~Matjakubov
\paper Integration of the~nonlinear Korteweg--de Vries equation with an~additional term
\jour TMF
\yr 2020
\vol 203
\issue 2
\pages 192--204
\mathnet{http://mi.mathnet.ru/tmf9693}
\crossref{https://doi.org/10.4213/tmf9693}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4091864}
\elib{https://elibrary.ru/item.asp?id=43290526}
\transl
\jour Theoret. and Math. Phys.
\yr 2020
\vol 203
\issue 2
\pages 596--607
\crossref{https://doi.org/10.1134/S0040577920050037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000536408800002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085769222}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9693
  • https://doi.org/10.4213/tmf9693
  • http://mi.mathnet.ru/eng/tmf/v203/i2/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Khasanov, U. A. Khoitmetov, “Integrirovanie obschego nagruzhennogo uravneniya Kortevega–de Friza s integralnym istochnikom v klasse bystroubyvayuschikh kompleksnoznachnykh funktsii”, Izv. vuzov. Matem., 2021, no. 7, 52–66  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:159
    References:16
    First page:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021